Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/14536

Title: Alien limit cycles in Lienard equations
Authors: Coll, B.
Dumortier, F.
Prohens, R.
Issue Date: 2013
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 254 (3), p. 1582-1600
Abstract: This paper aims at providing an example of a family of polynomial Lienard equations exhibiting an alien limit cycle. This limit cycle is perturbed from a 2-saddle cycle in the boundary of an annulus of periodic orbits given by a Hamiltonian vector field. The Hamiltonian represents a truncated pendulum of degree 4. In comparison to a former polynomial example, not only the equations are simpler but a lot of tedious calculations can be avoided, making the example also interesting with respect to simplicity in treatment. (C) 2012 Elsevier Inc. All rights reserved.
Notes: [Coll, B.; Prohens, R.] Univ Illes Balears, Dept Matemat & Informat, Palma De Mallorca 07122, Illes Balears, Spain. [Dumortier, F.] Univ Hasselt, Dept Wiskunde, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/14536
DOI: 10.1016/j.jde.2012.11.005
ISI #: 000312574500025
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
artikel303.69 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.